Jump to content

morethanaconqueror

Member Since 10 Aug 2013
Offline Last Active Oct 17 2013 11:00 AM

Posts I've Made

In Topic: Ortho Tri Cyclen...help!

25 September 2013 - 07:03 AM

So my acne is the worst it's ever been on Ortho Tri Cyclen and I'm on my last week of the 2nd month. I've also been traveling a lot and wearing makeup so that doesn't help but I am having problems with cysts on my cheeks which have never happened before! I'm also breaking out around my mouth which usually doesn't happen that much. My acne has really gone to severe since starting OTC. Do you think it would be a good time to switch to Beyaz after this month?? Or would I just break out more?!

HELP PLEASE!!!!

Please switch! I had the exact same thing happen to me with OTC. I'm nearing my period now, my first month off OTC (after two on) and it's a lot better!

 

Like Tatii said, definitely go for monophasic, the tri-phasics just don't seem good for acne sufferers.

 

Do you think I should wait until after my period on the pill to switch? Or how do I go about switching? I just started my 3rd week on the 2nd pack of OTC. And are you on any birth control pills anymore?


In Topic: Ortho Tri Cyclen...help!

24 September 2013 - 02:44 PM

Thank you! I don't think it really can get much worse than it is now so I'm hoping that Beyaz won't come with an initial breakout. I'm okay if it takes awhile to clear up as long as it doesn't get worse and worse like on OTC


In Topic: Ortho Tri Cyclen...help!

24 September 2013 - 02:24 AM

So my acne is the worst it's ever been on Ortho Tri Cyclen and I'm on my last week of the 2nd month. I've also been traveling a lot and wearing makeup so that doesn't help but I am having problems with cysts on my cheeks which have never happened before! I'm also breaking out around my mouth which usually doesn't happen that much. My acne has really gone to severe since starting OTC. Do you think it would be a good time to switch to Beyaz after this month?? Or would I just break out more?!

HELP PLEASE!!!!


In Topic: Ortho Tri Cyclen...help!

06 September 2013 - 02:17 PM

No I have been really happy with OTC other than the breakout. I've spotted a lot but it's my first month so that's normal. I'm definitely going to watch it carefully and if it continues to get worse in a month I'll switch to Beyaz.  I want to give it a fair shot and not keep switching up my hormones but it's good to know that sometimes certain pills just don't work for people so I'm very happy that I have a back-up to switch to if it just gets worse.



No I have been really happy with OTC other than the breakout. I've spotted a lot but it's my first month so that's normal. I'm definitely going to watch it carefully and if it continues to get worse in a month I'll switch to Beyaz.  I want to give it a fair shot and not keep switching up my hormones but it's good to know that sometimes certain pills just don't work for people so I'm very happy that I have a back-up to switch to if it just gets worse.

 

I was on Alesse for a month and it broke me out like crazy on top of giving me terrible side effects. I know they say wait at least 3 months for the BC side effects to taper off but I just like there was something wrong with my body so I switched over to Diane 35 the next month. It didn't really break me out - usually during the 3rd week of the pack I start breaking out a little, but with each month it's less and less severe. I'm in my 4th month now and my skin seems to be getting better and better! I have a lot of comedonal acne (due to wearing makeup like allll the time) and Diane's getting rid of a lot of those too! I had some other side effects but none were as bad as Alesse and my doc said that Diane seemed to be the right pill for me..

 

I think you can usually tell when something is suitable for you or not. I would try the Yaz samples your doc gave you. Do you get any other bad side effects from OTC or is it just the breakout? 

 

No I have been really happy with OTC other than the breakout. I've spotted a lot but it's my first month so that's normal. I'm definitely going to watch it carefully and if it continues to get worse in a month I'll switch to Beyaz.  I want to give it a fair shot and not keep switching up my hormones but it's good to know that sometimes certain pills just don't work for people so I'm very happy that I have a back-up to switch to if it just gets worse.

 

What was your breakout like on Alesse?


In Topic: Ortho Tri Cyclen...help!

05 September 2013 - 08:48 PM

Ohh okay! Thank you for the info!!